A nonexistence result for a nonlinear equation involving critical Sobolev exponent
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, p. 243-261
@article{AIHPC_1992__9_3_243_0,
     author = {Carpio Rodriguez, A. and Comte, M. and Lewandowski, R.},
     title = {A nonexistence result for a nonlinear equation involving critical Sobolev exponent},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {3},
     year = {1992},
     pages = {243-261},
     zbl = {0795.35032},
     mrnumber = {1168302},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_3_243_0}
}
Carpio Rodriguez, A.; Comte, M.; Lewandowski, R. A nonexistence result for a nonlinear equation involving critical Sobolev exponent. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, pp. 243-261. http://www.numdam.org/item/AIHPC_1992__9_3_243_0/

[A.P] F.L. Atkinson and L.A. Peletier, Emden-Fowler Equation Involving Critical Exponent, Journal of non linear analysis T.M.A., Vol. 10, 1986, pp. 755-776. | MR 851145 | Zbl 0662.34024

[B] A. Bahri, Critical Points at Infinity in Some Variational Problems, Longman, 1989.

[B.C] A. Bahri and J.M. Coron, On a Nonlinear Elliptic Equation Involving the Critical Sobolev Exponent. The Effect of the Topology of the Domain, Comm. Pure and Appl. Math., Vol. 41, 1988, pp. 253-294. | MR 929280 | Zbl 0649.35033

[HB.N] H. Berestycki and L. Nirenberg, Monotonicity, Symmetry and Antisymmetry of Solutions of Semilinear Elliptic Equations, Journal of geometry and physics (to appear). | MR 1029429 | Zbl 0698.35031

[B.K] H. Brézis and T. Kato, Remarks on the Schrödinger Operator with Singular Complex Potential, Journal maths pures et appl., Vol. 58, 1979, pp. 137-151. | MR 539217 | Zbl 0408.35025

[B.P] H. Brézis and L.A. Peletier, Asymptotics for Elliptic Equations Involving Critical Growth, Partial Differential Equations and the Calculus of Variations: Essays in honor of E. DeGiori, F. COLOMBINI et al. Eds., Birkhauser, 1989. | MR 1034005 | Zbl 0685.35013

[D1] E.N. Dancer, On a Nonlinear Elliptic Equation Involving Critical Sobolev Exponent (to appear).

[D2] W.Y. Ding, Positive Solutions of -Δu=u(N+2)/(N-2) on Contractile Domains (to appear). | MR 1027983

[G.N.N.] B. Gidas, W.M. Ni And L. Nirenberg, Symmetry and Related Properties via the Maximum Principle, Comm. Math. Phys., Vol. 68, 1979, pp. 209-243. | MR 544879 | Zbl 0425.35020

[P.L.L] P.L. Lions, The Concentration Compactness Principle in the Calculus of Variations, the Limit Case, Rev. Mat. Iberoamericana, Vol. 1, 1985, pp. 145-201. | MR 834360 | Zbl 0704.49005

[R.L] R. Lewandowski, Little Holes and Convergence of Solutions of - Δu=u(N+2)/(N-2), Journ. of nonlinear analysis T.M.A., Vol. 14, n° 10, 1990, pp. 873-888. | MR 1055535 | Zbl 0713.35008

[P] S. Pohozaev, Eigenfunctions of the Equation Δu+λf(u)=0, Dokl. Akad. Nauk S.S.S.R., Vol. 165, 1965, pp. 33-36. | MR 192184 | Zbl 0141.30202

[S] J. Serrin, A Symmetry Problem in Potential Theory, Arch. Rational Mech. Anal., Vol. 43, 1971, pp. 304-318. | MR 333220 | Zbl 0222.31007